The inverse eigenvalue problem for a Hermitian reflexive matrix and the optimization problem
NAGIOS: RODERIC FUNCIONANDO

The inverse eigenvalue problem for a Hermitian reflexive matrix and the optimization problem

DSpace Repository

The inverse eigenvalue problem for a Hermitian reflexive matrix and the optimization problem

Show simple item record

dc.contributor.author Gigola, Silvia
dc.contributor.author Lebtahi, Leila
dc.contributor.author Thome, Néstor
dc.date.accessioned 2017-03-21T18:16:35Z
dc.date.available 2017-03-21T18:16:35Z
dc.date.issued 2016
dc.identifier.uri http://hdl.handle.net/10550/57745
dc.description.abstract The inverse eigenvalue problem and the associated optimal approximation problem for Hermitian reflexive matrices with respect to a normal {k+1}-potent matrix are considered. First, we study the existence of the solutions of the associated inverse eigenvalue problem and present an explicit form for them. Then, when such a solution exists, an expression for the solution to the corresponding optimal approximation problem is obtained.
dc.language.iso eng
dc.relation.ispartof Journal of Computational and Applied Mathematics, 2016, vol. 291, p. 449-457
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Gigola, Silvia Lebtahi, Leila Thome, Néstor 2016 The inverse eigenvalue problem for a Hermitian reflexive matrix and the optimization problem Journal of Computational and Applied Mathematics 291 449 457
dc.subject Matrius (Matemàtica)
dc.subject Àlgebra lineal
dc.title The inverse eigenvalue problem for a Hermitian reflexive matrix and the optimization problem
dc.type info:eu-repo/semantics/article
dc.date.updated 2017-03-21T18:16:35Z
dc.identifier.doi http://dx.doi.org/10.1016/j.cam.2015.03.052
dc.identifier.idgrec 114143

View       (135.2Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics